Facebook Instagram Twitter RSS Feed Back to top

Scientific Journals and Yearbooks Published at SAS

Front Page

Mathematica Slovaca

Publisher: Mathematical Institute

List of numbers
2020 - Volume 70
2019 - Volume 69
2018 - Volume 68
2017 - Volume 67
2016 - Volume 66
2015 - Volume 65
2014 - Volume 64
2013 - Volume 63
2012 - Volume 62
2011 - Volume 61
2010 - Volume 60
2009 - Volume 59
2008 - Volume 58
2007 - Volume 57
2006 - Volume 56
2005 - Volume 55
2004 - Volume 54
2003 - Volume 53
2002 - Volume 52
2001 - Volume 51
Data
ISSN 0139-9918 (print)

Language: english

Web: maslo.mat.savba.sk

E-mail:

Address:
Matematický ústav
Slovenská akadémia vied
Štefánikova 49
SK–842-34 Bratislava
Slovensko

Mathematica Slovaca is the continuation of the journals Matematicko-fyzikálny sborník (1951–1952), Matematicko-fyzikálny časopis (1953–1966), and Matematický časopis (1967–1975). The present name was adopted in 1976.
For journal abbreviation used in bibliographies:
Math. Slovaca.
The aim of this journal is to publish original research papers in all areas of mathematics containing new substantial and significant results or methods, with complete proofs. Contributions presented to the journal can also be short notes, surveys and possibly research problems. Occasionally the journal publishes book reviews, notices and news about topical events interesting to the mathematical community. In addition to regular issues, supplementary issues are published focusing on a theme of current interest, honoring an individual, or containing proceedings of a conference. The journal is covered by Current Mathematical Publications, Mathematical Reviews, Zentralblatt für Mathematik, and Referativnyj Zhurnal Matematika.